# SDR SIMA200600304

- Difficulty date: December 19, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813485
- Condition: Dented
- Location: Bs 677
- Part time: 21,509 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDEWALL CARGO FRAME AT STA 677 WAS FOUND TO BE DENTED.  RECONTOURED THE DENT.  PREPARED A REPAIR ANGLE.  REPAIR DONE IAW SRM. (K)
